Electron. J. Diff. Equ., Vol. 2015 (2015), No. 286, pp. 1-12.

Solution of fractional differential equations via coupled fixed point

Hojjat Afshari, Sabileh Kalantari, Erdal Karapinar

Abstract:
In this article, we investigate the existence and uniqueness of a solution for the fractional differential equation by introducing some new coupled fixed point theorems for the class of mixed monotone operators with perturbations in the context of partially ordered complete metric space.

Submitted June 25, 2015. Published November 16, 2015.
Math Subject Classifications: 47H10, 54H25.
Key Words: Fixed point; mixed monotone operator; normal cone; sub-homogeneous operator.

Show me the PDF file (211 KB), TEX file, and other files for this article.

Hojjat Afshari
Faculty of Basic Sciences
Bonab University, Bonab, Iran
email: hojat.afshari@yahoo.com
Sabileh Kalantari
Faculty of Basic Sciences
Bonab University, Bonab, Iran
email: kalantari.math@gmail.com
Erdal Karapinar
Atilim University
Department of Mathematics
06836, Incek, Ankara, Turkey
email: erdalkarapinar@yahoo.com

Return to the EJDE web page